Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TORNIER INC PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
Catalog Number
MWM052
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported that, the stem impactor tip component broke during impact.
New Search
Submit an Adverse Event Report
Brand Name
PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
Common Device Name
IMPACTOR
Manufacturer
(Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer
(Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key
24616806
Report Number
0001649390-2026-00277
Device Sequence Number
18538163
Product Code
HWA
UDI-Device Identifier
00846832082803
UDI-Public
(01)00846832082803(11)220509(10)CV0221362
Combination Product (Y/N)
N
Initial Reporter Country
JA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial,Followup
Report Date
(Section B)
06/23/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
MWM052
Device Lot Number
CV0221
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/10/2026
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Follow-Up
Initial Date Received by Manufacturer
02/10/2026
Supplement Date Received by Manufacturer
05/26/2026
Initial Report FDA Received Date
03/17/2026
Supplement Report FDA Received Date
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
05/09/2022
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Male
Patient Ethnicity
Non Hispanic
Patient Race
Asian